# SDR N382005F00004

- Difficulty date: July 19, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N95SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 064
- Engine: Rroyce SPEY5118
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38370213
- Condition: Melted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WILL NOT START; NO START VALVE OR IGNITION LIGHT WHEN STARTER BUTTON PRESSED.  A REPLACEMENT STARTER WAS INSTALLED AND THE AIRCRAFT WAS FLOWN BACK TO ITS HOME BASE.  (K)
